On the Nature of Solutions of a System of Second Order Nonlinear Difference Equations

Creative Commons License

Okumuş İ. , Soykan Y.

Journal of Progressive Research in Mathematics, vol.14, no.2, pp.2399-2407, 2018 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 14 Issue: 2
  • Publication Date: 2018
  • Title of Journal : Journal of Progressive Research in Mathematics
  • Page Numbers: pp.2399-2407


In this paper, we investigate the dynamical behaviors of a system of second order non linear difference equations We study local stability of the equilibrium point of the system of the second order rational difference equations and oscillation behaviour of positive solutions of the aforementioned system. Moreover, we establish that the system has unbounded solutions.